# SDR DU4R20111013016

- Difficulty date: October 13, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CORROSION ON FLOORBEAM BS 344 AND BL0, LBL 1, LBL 8.
